Integral representations of operator-analytic functions of one independent variable
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 8 (1959), pp. 3-48
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1959_8_a0,
author = {M. K. Fage},
title = {Integral representations of operator-analytic functions of one independent variable},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {3--48},
year = {1959},
volume = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1959_8_a0/}
}
M. K. Fage. Integral representations of operator-analytic functions of one independent variable. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 8 (1959), pp. 3-48. http://geodesic.mathdoc.fr/item/MMO_1959_8_a0/